Discussions By Condition: I cannot get a diagnosis.

What more can i do?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • November 29, 2010
  • 06:25 PM

Hi All,

I'm 26 years old and for the past 2 years i've had extreme lower back pain. Over the past 6 weeks this has turned into extreme groin pain, alone with a continuous arch which goes down my leg to my knee (never goes past the knee) i also have abdomen pain that appears once the lower back pain has settled down.

I have been private and seen a gastroenterologist and had a large amount of blood tests taken, which came back fine. I have also seen a number of consultants at my hospital and had ultra sound on my bladder and kidneys with no results. I have also had a cystourethroscopy with no luck at finding the pain. I have had a number of x rays on my lumbar spine and for S.I.J with still no luck. I have had a number of blood tests with all results coming back as normal.

Its starting to driver me mad, no matter what i do no one seems to be able to locate the pain. Im also starting to freak out thinking if its left any longer it will end in a bad way.

Anyone know what else i can do? It doesnt help that im a bit of a hypochondriac and struggle to believe anyone who tells me im fine, or id be much worse if it was something more nasty. But i came help to constantly check my body over for anything out of the ordinary. I find it hard that i have all this pain and no answers. All i get given is very strong painkillers, antibiotics or anti inflammatory, but no answers.

Is this all in my head?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?